Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Thyroid since 8 years, using thyronorm, feels uncomfortable, severe pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1361 Questions
User :   sir, i m XXXXXXXX 24 yr old. i am suffering from thyroid since last 8
months, my report TSH is 14.77, my doc suggested me to take thyronorm
50 mcg, but from last 4 months i wrongly took thyronorm 150 mcg. on
12.12.10 i got some heart pain which i negleted, and the next day i
got my heart beat fasten upto 140 p/m. i feel uncomfortable n severe
pain, uneasyness. my doc said due to overdose i sufferd from this, i
tested my TSH come to 0.45 due to excess consumption of thyroxine, he
gave me some beta blockers n said to take complete rest and said not
to take thyroid medicne for 15 days. on again 28.12.10 i tested my TSH
come to 17.doc said me start thyronorm 50 mcg again..sir i want to
know that is there will be any side effect in future. there is a
little pain in my heart n chest till now.and i feel ECG
reports are normal and doc said nothing had happened.i got some
anxiety and soon will be alright lost around 5 kgs in these dayz..sir,
do it will take some more time to cure, i started taking thyronorm 50
mcg..sir please suggest me the right direction.i want to be normal
again. hope you will help me to come out of this situation. thank you
Doctor :   I am
Doctor :   Nice meeting
User :   heello
Doctor :   plz wait i am reading
User :   yes sir
Doctor :   Yes Mr. AAAAAAA I am assuring u r back to normal
Doctor :   u will have no problem of heart attck now
Doctor :   u too excess doese and that is resolved
User :   sir u mean i will have any in future
Doctor :   yes
User :   heart attack
User :   sir plz let me solve this situation so tht i will not have any heart attack in future
Doctor :   Please wait
User :   yes sir
Doctor :   When I am 50 yrs old , Can u tell me whether I get heart attackk?
Doctor :   Answer is yes or no
Doctor :   u can not predict
Doctor :   But I am 34 now
User :   yes
Doctor :   Can I get heart attck
Doctor :   Ans is No
Doctor :   Similarly u dont get heart attck now
Doctor :   I am not sure after 50
User :   but sir stille i have some pain in my heart n muscle
User :   it will continue or stop after sometime
Doctor :   That is from over doe
Doctor :   it will stop
Doctor :   trust me
User :   oh thank god
User :   sir i have sme heating my stomach also
Doctor :   Take pantop 40mg for 1 week
Doctor :   let me summarise confidently
User :   sir i m taking pentocid dsr from 15 days
Doctor :   ok
Doctor :   that is enough
Doctor :   let me summarise confidently
Doctor :   U took excess dose
User :   yes sir
Doctor :   excess dose is poison
Doctor :   you came out od that poisonous state
Doctor :   u survivved
Doctor :   so feel lucky
Doctor :   it has no effects on u now
Doctor :   because u r not on poisonous dose
Doctor :   just simple logic every drug is poison and dangerous
Doctor :   What all medicines u r using now
Doctor :   tell me
User :   sir i m using thyronorm 50, pentocid empty stomach
User :   n after breakfast i take atpure 25 mg
Doctor :   excellent regimen
Doctor :   consult physician after 15 day 0r 1 mo
Doctor :   and repeat the TSH levels
Doctor :   make sure it is in normal range
User :   yes sir
User :   my doc doing to stop atpure 25 and pentocid in thse 5 days
Doctor :   Did the discussion help?
User :   yes sir
Doctor :   Again go to the doctor and check your heart rate
Doctor :   and if it is more than 100/min continue
User :   an advised me to take nebicard 2.5 after over of atpure 25
Doctor :   how many pill u take
User :   1 only
Doctor :   That is good
User :   i regularly check my heart rate it come arnd 68-70
Doctor :   so u r going to taking Nebicard in future
User :   yeah sir after 5 days
Doctor :   well thatis excellent treatment
User :   but he said for only sme months thn he will stop nebicard also
Doctor :   ur doctor is very knowledgeable
Doctor :   U can stop after 3 mo
User :   yeah
Doctor :   DId Solve ur problem
User :   he said he will stop nebicard in 2-3 months
Doctor :   Ok
Doctor :   Thank you
User :   yeah acctually i m confused because this is my fisrt tym i got this typ of illness
User :   wait sir
User :   related to heart
User :   so i m afraid as it is paining a little
Doctor :   it will calm down
Doctor :   first u calm dowm emotional
Doctor :   request ur doctor some slepping pills in the night
Doctor :   that works good for these problems
User :   yeah sir at first its very much paining me so i got afraid
Doctor :   Just for 10 days
User :   i m ok now
User :   but there is little weakness n heating in my stomach
User :   yes sir i will ask him
User :   sir i should continue my thyronorm 50 or should i stop it for more time
User :   sir u there???
Doctor :   y
Doctor :   I am simultanosyly chatting with other patient
Doctor :   plz be patient
User :   oh sorry
Doctor :   How can u stop thyronorm
Doctor :   u have thyroid problem
Doctor :   u need to follow directions
User :   i m just consulting as it has been poision for me
Doctor :   rather than taking ur own decisions
Doctor :   it is not poison
Doctor :   it is drug
Doctor :   it u swallow excess dose it become poison
User :   no sir i m taking doc advise
Doctor :   Then take 50 mcg
Doctor :   it will not cause problem
User :   ok sir
User :   i m taking it
User :   sir another problem is that
User :   my right testicle is paining a little in thse dayz
Doctor :   ok
Doctor :   Take Pracetamol 500mg 3 tiimes a day for 3-4 days
Doctor :   Do not masturbate or invole in sex for 1 wk
User :   yes sir
User :   sir any tablets reccomnedation
User :   pracetamol is composition or name of the tablet
Doctor :   Paracetamol
Doctor :   Bye
Doctor :   it composition
Doctor :   brand is colpol
Doctor :   or dolo
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor